01-04-2005, 12:39 AM
| || |
| || |
Join Date: Jul 2004
Location: So. Cal.
I've used Propecia/Proscar for 2 years straight and now take Avodart .5mg ED and have not noticed any estrogen related weight gain/bloating. However, it is true that by lowering DHT
and thus raising Test
levels you can possibly have a little bit more estrogen than the average male, although I had my blood work done 3 months ago and all my estrogen levels were normal.
FYI: I have a full head of hair, but Xandrox, Propecia/Proscar/Avodart, and Dr. Mitchell's RX shampoo (which contains 2% Nizoral and 3% Salacylic Acid) had a lot to do with it.
Originally Posted by PDP
Fairly dramatic. Studies indicate that males using finasteride increase scale weight and that this weight is generally water. Finasteride increases circulating estrogen for two reasons: (1) there is more serum testosterone as less is converted to DHT
(although through feedback this will reach equilibrium rather quickly) and in turn more estrogen via aromatase and (2) and most important, there is a systemic lack of DHT
is thought to have anti-estrogenic type effects.
From my own experience finateride use hinders fat loss attempts in the absence of a good anti-estrogen.